# SDR DALA2017010300015

- Difficulty date: January 1, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 77,404 hours, 59,416 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED  DUE TO THE CIRCUIT BREAKER FOR THE RIGHT WING FORWARD FUEL BOOST PUMP TRIPPED AT FL 330.   CREW RECEIVED EOAP MESSAGE RT FUEL INLET PRESSURE LOW AND THE RIGHT WING AFT FUEL BOOST PUMP WAS ON MEL. CREW WAS ABLE TO CROSSFEED FUEL FROM THE LEFT WING TANK.  REMOVED AND REPLACED THE RIGHT FORWARD FUEL BOOST PUMP.
